BEFORE POSTING IN THE MEMBERS STORY SECTION, PLEASE COPY/PASTE THE FOLLOWING SYMPTOMS/PROFILE TEMPLATE INTO YOUR POST.
This is so that we can more easily track our symptoms and hopefully find patterns in our syndrome. This will also help others understand your background, and help us try to determine what are the most commonly experienced side effects after discontinuation of Finasteride.
COPY AND PASTE THE FOLLOWING INTO YOUR OWN POST, then answer the questions.
- Where are you from (country)?
- How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
- What is your current age, height, weight?
25, 187 cm, 97 kg (decreasing fast)
- Do you excercise regularly? If so, what type of excercise?
Yes, weightlift, but pretty sure wont be able to continue.
- What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
Normal, maybe a little healthier than most.
- Why did you take Finasteride (hair loss, BPH, other)?
- For how long did you take Finasteride (weeks/months/years)?
One pill cutted in half and taken in two days.
- How old were you, and WHEN (date) did you start Finasteride?
- How old were you when you quit, and WHEN (date) did you quit?
25 (two days later)
- How did you quit (cold turkey or taper off)?
- What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
- What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
0.5 mg each day
- How long into your use of Finasteride did you notice the onset of side effects?
On the second day already, getting worst since.
- What side effects did you experience while on the drug that have yet to resolve since discontinuation?
Put an X beside all that apply:
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Still didn’t try any, but I’m going to see a doctor soon.
If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
I will post them soon.
Anything not listed in the above questions you’d like to share about your experience with Finasteride?
Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
I was into a steroid cycle (testosterone propionate, stanozolol and letrozol) when I decided to stop because my estradiol levels where too high, beggining to cause gyno. Soon after that I noticed that my hair was fallin, I figured out that this may be due to the excess of dht during the steroids use. When I took the first half pill I felt great, had great sex and was confident that my hair would stop falling and I wouldn’t have to worry again. The next morning I took the other half, and in the same afternoon things began to feel really weird. The first thing I felt was pain in the testicles, but I thought it could be relatad to the steroids (felt that before). But, when the night fell I started to feel things that I’ve never felt before. Could sleep, extreme anxiety, my penis feels like its going to dry and fall, I have absolutely no sex desire, can’t remember simple things like my postal code without doing effort to, feel tired but yet can not sleep, sensitivity on my nipples and so on. I’m really scared, because after a brief search on google I found that all theses symptons are related to the same thing, and they are often permanente. I’m desperated by how one single pill pretty much ended my life. I still have some hope that this might be reversible, but reading the stories the prognostic isn’t so good. Has anyone else ever heard something like this? Is there anything I can do now? English is not my main language, so forgive me if I made any mistakes.